# SDR SIMA20190107003

- Difficulty date: January 7, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 35,405 hours, 30,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS 1 DENT WITH GOUGE BETWEEN FR 66-67 STR 16R-17R. MAJOR REPAIR. C/A-REPAIRED DENT WITH GOUGE ON FUSELAGE EXTERNAL SKIN BETWEEN FRAMES 66-67 AND STRINGERS 16R-17R IAW ERS-EM-53MR-3666.
